A 30-year-old female asked:
Taking xanax (alprazolam) 3 x day for 8 months. sometimes i have troble/hard breathing which only settles when i take a deep breath. could it be xanax (alprazolam) or anxiety?
1 doctor answer • 1 doctor weighed in
Psychiatry 55 years experience
Anxiety, Xanax (alprazolam): I understand your concern.
Anxiety can be uncomfortable. Xanax (alprazolam) is a medication for anxiety. It can also cause anxiety and hyperventilation.
Your “trouble/hard breathing which only settles when I take a deep breath” shows Wonder of 3 Million Air Sacs in your Lungs due to which you are alive and functioning.
See Psychiatrist for Therapy for stresses; and discuss benefits, side effects of Xanax (alprazolam).
1.5k viewsAnswered >2 years ago
Last updated Mar 22, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.